I am an assistant professor in the mathematics department at The Ohio State University at Columbus. My passion for mathematics centers around harmonic analysis with applications to geometric measure theory and analytic number theory. I am also interested in time series data analysis.
Before coming to OSU, I was an Industrial Postdoc at the Institute for Mathematics and its Applications at the University of Minnesota hosted by Professor Fadil Santosa. I also spend a year doing research at the Technion in Israel.
I received my Ph.D. in mathematics from the University of Rochester, May 2012 under the direction of Professor Alex Iosevich. After graduating, I spent a year as a Postdoctoral Fellow in mathematics at the Technion- Israel Institute of Technology.
- On chains inside thin subsets of Riemannian manifolds, (with M. Bennett, A. Iosevich), (in progress), (2014).
- Finite chains inside thin subsets of Euclidean space , (with M. Bennett, A. Iosevich), (pre-print), (2014).
- Convolution of measures and the David-Semmes Conjecture , (with A. Iosevich, E. Sawyer, and I. Uriarte-Tuero), (in preparation), (2014).
- The lattice point counting problem on the Heisenberg groups, (with R. Garg, A. Nevo), to appear in Annales de l’Institut Fourier, (2013).
- Intersections of sets, Diophantine equations, and Fourier analysis , (with S. Eswarathasan and A. Iosevich), to appear in Journal d’Analyse Mathematique, (2013).
- Applications of generalized Radon transforms to problems in harmonic analysis, geometric measure, and analytic number theory, Thesis work for Ph.D. in Mathematics, Univeristy of Rochester; Advisor: Alex Iosevich, (2012).
- On the Mattila-Sjolin Theorem for distance sets , (with A. Iosevich and M. Mourgoglou), Annales Academiæ Scientiarum Fennicæ Mathematica, Volume 37, 557–562, (2012).
- Lattice points close to families of surfaces, non-isotropic dilations and regularity of generalized Radon transforms. , (with A. Iosevich), New York Journal of Mathematics, 17, 1-19, (2011).
- Fourier integral operators, fractal sets, and the regular value theorem , (with S. Eswarathasan and A. Iosevich), Advances in Mathematics, volume 228, pages 2385-2402 (2011)